| Model Number |
DVBC3D1 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
06/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) inappropriately shocked the patient for detecting an atrial driven arrhythmia with rapid ventricular response (rvr) as a ventricular tachycardia (vt)/ ventricular fibrillation (vf) episode.The device remains in use.It was further reported that the right ventricular (rv) lead has high thresholds and diminished r-wave sensing.The lead remains in use.No further patient complications have been reported as a result of this event.